# SDR COMA0760060

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 27,171 hours, 24,146 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0861B
- Condition: Faulty
- Location: Lt Engine
- Part time: 4,857 hours, 4,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4963 - EN ROUTE CVG-MDT RECEIVED A LEFT COWL ANTI-ICE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO CMH.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE COWL ANTI-ICE VALVE.
